Communications of the moscow mathematical society: An estimate of the hausdorff dimension of a basic set in a neighbourhood of a homoclinic trajectory

V. S. Afraimovich, Y. B. Pesin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)137-138
Number of pages2
JournalRussian Mathematical Surveys
Volume39
Issue number2
DOIs
StatePublished - Apr 30 1984

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this